# SDR AALA202108027883

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 58,447 hours, 24,198 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Inoperative
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SPEEDBRAKE WAS ARMED BUT DID NOT DEPLOY ON LANDING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
